# SDR FDEA201305060916

- Difficulty date: May 6, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB171410
- Condition: Worn
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 L/E SLAT INBD SLAT TRACK RIB FWD HOLE FOUND WORN AFTER REMOVAL OF NR 3 SLAT.  NR 4 SLAT REWORKED IAW SRM 57-40-02 REPAIR 10, FIGURE 201, REVISION 52.   FINAL HOLE DIAMETER 1.125" AND THE CHAFING MARK STILL EXIST, REPAIR ACCOMPLISHED IAW EA 1-5750-166123.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
